Forum

Rash on face, amitriptyline?

Hi everyone

Hope you’re all as well as you can be.

I’ve had a rash and red patches on my face, on and off but never completely clear, for about 6 weeks now. I can’t think of anything that could be causing it, I haven’t changed my diet or washing powder, Soap etc

Yesterday it occurred to me that perhaps it is a side effect of Amitriptyline. I was wondering if anyone had experience of this?

I’ve also had quit a lot of headaches over the last few months.

Anyone got any ideas?

xx

I have rosacea which causes a rash on my face. It varies, sometimes it just looks like rosy cheeks and at least once a day for an hour or so it flares up and looks really bad. I’ve got gels from my GP which help a bit but certainly doesn’t make it go away. It’s a long term condition that won’t ever go away, it started 2 or 3 years ago and I’m now 48.

I’m also on amitriptyline but I don’t think it’s to do with it. I’ll be interested to see what other people have to say.

Sarah x

Thank you for your reply, Sarah.

Sorry to hear you have rosacea.​

I did wonder about rosacea. For many years I’ve had a lot of broken veins on my cheeks, at first it just looked like rosy cheeks but over the years they have got worse but never had spots before. I had thought that one of the advantages of the menopause was no more spots lol

Suppose I’d better make an appointment to see my GP